# SDR 96ZZZX5726

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8237M
- Make and model: Cessna T210K
- Aircraft serial: T21059237
- Propeller: Mcauly D3A32C88
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: E3943
- Condition: Cracked
- Location: Mount Stud
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PROPELLER HUB WAS FOUND CRACKED AT 5 OF THE 6 MOUNTING STUDS.  THE PROPELLER HAD ACCUMULATED APPROXIMATELY 40 HOURS OF OPERATING TIME SINCE THE LAST OVERHAUL PERFORMED ON 1-10-96.  THE CRACKS WERE DISCOVERED BY AN IA WHILE PERFORMING THE ANNUAL INSPECTION.  THE TOTAL TIME OF THE PROPELLER HUB WAS NOT DETERMINED DUE TO INCOMPLETE RECORDS.
